# SDR GTIA2020070635236

- Difficulty date: July 6, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 9,152 hours, 3,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT EMERGENCY FLASHLIGHT INOP.  R & R COPILOT EMERGENCY FLASHLIGHT IAW AIRLINE EMERGENCY EQUIPMENT DRAWING.
